# SDR COMA0360056

- Difficulty date: January 24, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 21,959 hours, 21,273 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5938 FLAPS FAIL MESSAGE DURING TAXI.RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
